MAUDE Adverse Event Report: MEDTRONIC, INC. MICRA; INTRODUCER, CATHETER

MEDTRONIC, INC. MICRA; INTRODUCER, CATHETER
Model Number MI2355A
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during implant of a leadless implantable pulse generator (ipg), the introducer exhibited a leak at the valve.Upon aspirating the valve, air was pulled into the syringe instead of blood.The physician had to continue aspirating while placing their thumb over the back of the introducer to aspirate blood through the introducer instead of air.No patient complications have been reported as a result of this event.

Brand Name
MICRA
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view,ie
EI 
Manufacturer (Section G)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view,ie
EI  
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key24363904
Report Number2182208-2026-02792
Device Sequence Number9471415
Product Code DYB
UDI-Device Identifier00643169359888
UDI-Public(01)00643169359888(17)260716(10)P2F24G0021
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K132030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/16/2026
Device Model NumberMI2355A
Device Catalogue NumberMI2355A
Device Lot NumberP2F24G0021
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Initial Report FDA Received Date02/17/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age64 YR
Patient SexFemale
Patient Weight73 KG